# SDR ASAA2017081221619

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,346 hours, 11,336 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION DISPLAYED ON SCATCH PAD.  ACFT GROUNDED. COMPLIED WITH FMC FAIL QRH PROCEDURE.  DUAL FMC OPERATION RESTORED.
